# SDR HYIA20191112001

- Difficulty date: November 8, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N402VN
- Make and model: Cessna 402C
- Aircraft serial: C4020488
- Aircraft time: 35,193 hours, 35,997 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Left Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AILERON SKIN DE-LAMINATED IN FLIGHT. THE FLIGHT LANDED SAFELY WITH NO EMERGENCY ACTION. THE AILERON AND TRIM TAB WERE REPLACED WITH NO FURTHER DEFECTS NOTED.
